RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2012, Issue 2, Pages 89–98 (Mi at3613)  

Linear and Nonlinear Programming

Topological properties of measurable structures and sufficient conditions for uniform convergence of frequencies to probabilities

E. G. Pytkeev, M. Yu. Khachai

Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, Yekaterinburg, Russia

Abstract: The event-uniform convergence of frequencies to probabilities is one of the main tools of the today theory of learning pattern recognition which enables one to substantiate the generalizability of the learning algorithms. Proposed was a new approach to derivation of the sufficient conditions for such convergence on the basis of only the topological properties of the event $\sigma$-algebra induced by the class under consideration.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2012, 73:2, 291–299

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: A. I. Kibzun

Received: 06.06.2011

Citation: E. G. Pytkeev, M. Yu. Khachai, “Topological properties of measurable structures and sufficient conditions for uniform convergence of frequencies to probabilities”, Avtomat. i Telemekh., 2012, no. 2, 89–98; Autom. Remote Control, 73:2 (2012), 291–299

Citation in format AMSBIB
\Bibitem{PytKha12}
\by E.~G.~Pytkeev, M.~Yu.~Khachai
\paper Topological properties of measurable structures and sufficient conditions for uniform convergence of frequencies to probabilities
\jour Avtomat. i Telemekh.
\yr 2012
\issue 2
\pages 89--98
\mathnet{http://mi.mathnet.ru/at3613}
\transl
\jour Autom. Remote Control
\yr 2012
\vol 73
\issue 2
\pages 291--299
\crossref{https://doi.org/10.1134/S0005117912020075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300280000007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862143406}


Linking options:
  • http://mi.mathnet.ru/eng/at3613
  • http://mi.mathnet.ru/eng/at/y2012/i2/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:194
    Full text:38
    References:29
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019